IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on enveloped measures


Author: S. J. Sidney
Journal: Proc. Amer. Math. Soc. 37 (1973), 167-168
MSC: Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1973-0310644-7
MathSciNet review: 0310644
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There exists a uniform algebra $ \mathfrak{A}$ and a multiplicative linear functional $ \Phi $ on $ \mathfrak{A}$ which has an uncountable family of enveloped representing measures, no one of which is boundedly absolutely continuous with respect to any other.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0310644-7
Keywords: Enveloped measure, uniform algebra, multiplicative linear functional, Blaschke product, core measure
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society